# SDR EE4Y2023031017375

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Shear Plate
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING MAINTENANCE AT COOPESA MRO CORROSION WAS REPORTED ON AFT CARGO COMPARTMENT SHEAR PLATES AT STGR-38RH AND FR52-FR60. COOPESA ASSESSED THE DAMAGE AND COORDINATED A REPAIR WITH AIRBUS VIA TECH REQUEST DOSSIER 81044409. AIRBUS ISSUED A REPAIR APPROVAL BY MEANS OF RDAF REF & ISSUE 81044409/004/2022#A AND BASED ON TD/81044409/009/2022#C. THE APPROVED REPAIR PROCEDURE IS CAPTURED IN COOPESA EO # COO-EO-2023-15305 R03.
